# SDR GTIA96NK110

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 200-210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND PAX CABIN BETWEEN Y200 TO Y210 AND FROM XX23 TO XX49 PANEL CORRODED.  LOCATED UNDER FLOOR PANEL. REPLACED SHEET UNDER FLOOR PANEL IAW SRM 51-0 PARA C.  REPLACED RIVETS IAW SRM 51-30-2.  (M)
